# SDR UALA2012082804830

- Difficulty date: August 26, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 60,767 hours, 22,999 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Transformer
- Part number: Y0053
- Part serial: 84
- Condition: Failed
- Location: Static Inverter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER IS FAILED TEST.  REPLACED NR 2 TRANSFORMER RECTIFIER PER AMM, OPS CHECK GOOD.
